MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY

BARD PERIPHERAL VASCULAR, INC. ELEVATION BREAST BIOPSY SYSTEM DRIVER; REUSABLE BIOPSY
Catalog Number EVDRIVER
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the serial number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that device requires preventative maintenance.There are no reported device malfunctions.Additional information, during evaluation at the service depot, the elevation driver a broken reset switch, intermittently calibrated and would fail the prime/pierce test, failed the vacuum test, battery slightly pillowed, and the bottom label is missing.There was no patient involvement.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and/or service-related issues.Investigation summary: the elevation driver serial number (b)(6) was received at the bd peripheral intervention.The elevation driver was visually inspected upon receipt and was found to be damaged.The back lid label has indelible ink over the ul mark and the corner by the "ref" box is lifting.There is a "not for human use" label on the right side and an "allison" label on the left side.Neither of these labels are interfering with the bd logos.The bottom label is missing.There is indelible ink with "3.0" and a line near the front of the bottom housing subassembly.The device was functionally tested and failed the tests.No other anomalies were identified.Therefore, the investigation is determined to be confirmed for the identified missing bottom label issue.The root cause for reported missing button label issue could not be determined based on the provided information.Labeling review: the labeling/packaging review was not required as the reported event is not associated with a labeling, packaging, or use related issue.G3, h6 (method, result, conclusion).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
ELEVATION BREAST BIOPSY SYSTEM DRIVER
Common Device Name
REUSABLE BIOPSY
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
FERROSAN MEDICAL DEVICES SP. Z.O.O.
ul. koksowa 3
70-031 szczecin
PL  
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23690947
Report Number2020394-2025-02056
Device Sequence Number9071790
Product Code KNW
UDI-Device Identifier00801741182365
UDI-Public(01)00801741182365
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192948
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEVDRIVER
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/05/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown